MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR CP

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR CP
Model Number ADVIA CENTAUR CP
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center to report issues with quality control (qc) recoveries for the progesterone (prge), total human chorionic gonadotropin (total hcg), and enhanced estradiol (ee2) assays on the advia centaur cp instrument.The customer subsequently reported that when they processed a sample for prge twice on the advia centaur cp instrument, the repeat result did not correlate to the initial result.Prge qc recoveries were acceptable on the day of the event.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During the visit, the cse verified proper levels of dispense for the acid and base pumps and performed a total service visit.Next, the cse, checked the acid base volume, the wash station dispenses and aspiration, the sample probe, reagent probe, and the wash blocks.Then, the cse replaced a wash block, cleaned the luminometer, replaced the waste pump membrane, primed the instrument, and ran successful precision studies for hcg and prge.In a subsequent visit, the cse replaced the gray peristaltic pump tubing and the waste internal tubing and primed the system successfully.Next, the customer ran a successful precision study for each assay and tested the prge master curve material, which recovered acceptably.Then, the customer ran qc for all three assays, which recovered acceptably.The cause of the event is unknown.The instrument is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
The customer reported that a progesterone (prge) result of 6.0 ng/ml was generated on a patient sample on an advia centaur cp instrument.This result was not reported to the physician(s).The sample was repeated on the same instrument and recovered lower than the initial result.Subsequently, the customer sent the sample out for testing.The customer did not provide the results from the alternate laboratory.Additionally, the customer reported there was delay in testing of about two days for total human chorionic gonadotropin (total hcg) due to issues with quality control recoveries.Furthermore, the customer indicated that they obtained discordant enhanced estradiol (ee2) results but declined to provide any further information.There are no known reports of patient intervention or adverse health consequences due to the event.

Brand Name
ADVIA CENTAUR CP
Common Device Name
ADVIA CENTAUR CP
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
STRATEC BIOMEDICAL SWITZERLAND AG
neuwiesenstrasse 4
registration #: 3008494306
beringen 8222
SZ   8222
Manufacturer Contact
douglas stanton
511 benedict avenue
tarrytown, NY 10591
9142706592
MDR Report Key19099272
Report Number2432235-2024-00065
Device Sequence Number12664342
Product Code JJE
UDI-Device Identifier00630414523286
UDI-Public00630414523286
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K041133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA CENTAUR CP
Device Catalogue Number10309710
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/25/2024
Initial Report FDA Received Date04/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown